Thursday, September 13, 2007

Guess What

I went in to get my last chemo today at 9:30 a.m. and my white blood cell counts were too low again. Instead, I got another 2 hour drip of iron at the hospital and a shot of Aranesp in the belly at the Cancer Institute. I'm going in tomorrow afternoon to get a new shot in the belly called Nupagen (sp?). It's supposed to help my white blood cells to get a boost so we can do chemo on Monday the 17th. It will then be 5 weeks between treatments. I'm starting to really get weary. Can I do this?

3 comments:

Anonymous said...

My mother died from cancer in March, but every memory of her from every single day proved to me that it is worth fighting as hard as you can. Your daughter will be so proud of you for every step that you take.
You can do this!

Cindy said...

Hang in there babe! Even if it is a few more days, the last one is around the corner! That is reason to celebrate, so don't let the delay itself get you down. Love you!

cindy

susan said...

Hillary,
I'm having trouble posting on your
most current page. Something about
security. So I had to go back and find a page I could post on. I hope you get to read it. From what I've read back, you have really been through the mill. I have just
finished up 18 rounds of chemo and
it was quite an ordeal. Although
I tolerated it better than some
others. I'm a bit nervous about
being off chemo, I feel at least
the chemo was a productive action
Now I feel like I'm waiting for something else to happen. I'm
hoping these feeling will pass.

I have a question, I read that you were taking an antidepressant
called celexa. Could you tell me
who decided you needed to be taking this and what kind of doctor precribed it. If this is too personal , I'll understand.
It's just that I have a friend dealing with breast cancer and it's
spreading to her spine. She is
starting to sound depressed. At
this point I don't think taking
medication could make things any worse. I figured if I could get
some information for her it might help. I think it could help her cope.
Thanks for any info you could give me.
Susan

The Last Lecture